# SDR ASAA2014022606996

- Difficulty date: February 26, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 67,646 hours, 38,751 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654653159
- Condition: Cracked
- Location: Bs 500f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 500F RT SIDE IS CRACKED AT 1 INCH WIRE PENETRATION HOLE EXTENDING INBD FROM EDGE OF HOLE APPROX .75" IN THE FWD CARGO BAY.  ACFT GROUNDED.  REPAIRED CRACKED FRAME IAW SRM 53-00-07-2R-13.
